Table of Contents

E. Azroul, K.E. Haiti
Nonlinear degenerated elliptic equation having lower order term in weighted orlicz-Sobolev spaces and L1 data
J. Math. Comput. Sci., 4 (2014), 992-1009

Faizan Ahmad Khan
Graph convergence for H(., .)-cocoercive operator in q-uniformly smooth Banach spaces with an application
J. Math. Comput. Sci., 4 (2014), 1010-1024

M.R.S. Kulenovic, E. Pilav, E. Silic
Naimark-Sacker bifurcation of a certain second order quadratic fractional difference equation
J. Math. Comput. Sci., 4 (2014), 1025-1043

M.A. Rehman, M.S.A. Taj, S.A. Mardan
Fifth order numerical method for heat equation with nonlocal boundary conditions
J. Math. Comput. Sci., 4 (2014), 1044-1054

M.R. Amin, D.M. Ali, M.S. Hossain
T_2 concepts in fuzzy bitopological spaces
J. Math. Comput. Sci., 4 (2014), 1055-1063

Ahmad Faraj, Tariq Salim, Safaa Sadek, Jamal Ismail
Generalized K4-function and its application in solving kinetic equation of fractional order
J. Math. Comput. Sci., 4 (2014), 1064-1074

A.A. Ramadan, E.H. Elkordy, Y.C. Kim
The families of L-neighborhood systems, L-topologies and L-quasi-uniformities
J. Math. Comput. Sci., 4 (2014), 1075-1090

Josip Pecaric, Khuram Ali Khan, Ivan Peric
Generalization of Popoviciu type inequalities for symmetric means generated by convex functions
J. Math. Comput. Sci., 4 (2014), 1091-1113

M.V. Ramana Murthy, Dahlia Khaled Bahlool
Modeling and analysis of a prey-wholly dependent predator system with reserved area
J. Math. Comput. Sci., 4 (2014), 1114-1138

Yong Chan Kim
Some properties of fuzzy preseparation axioms
J. Math. Comput. Sci., 4 (2014), 1139-1154


Copyright ©2024 JMCS